MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFR03, 5X100 KII OPT ADVFIX 6/BX; GCJ

APPLIED MEDICAL RESOURCES CFR03, 5X100 KII OPT ADVFIX 6/BX; GCJ
Model Number 18
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/03/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned for evaluation.Upon inspection, engineering determined that the unit functioned properly and met all specifications.The root cause could not be determined as engineering was unable to replicate the incident.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Latg - "this is a complaint from the market.Administrative no.(b)(4).A black rubber fragment was found in the abdominal cavity after transection of esophagogastric junction.Procedure: latg.Instruments used in the procedure: ethicon stapler powered echlon, olympus video-scope endoeye flex ltf-190-10-3d, forceps, and gauze.The user facility returned all trocars used in the procedure as they could not identify the source of the fragment.Returned trocars: c0r47 (1), cfr47 (2), and cfr03 (2).This complaint sheet is for the cfr03s.Please refer to the complaint sheets admin#(b)(4) for the other trocars.Two cfr03s were returned to olympus and visually inspected: no damage was found with both units.The units will be returned to amr for further evaluation.Admin#(b)(4)." patient status- "no patient injury".

Brand Name
CFR03, 5X100 KII OPT ADVFIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6370839
Report Number2027111-2017-01164
Device Sequence Number16456646
Product Code GCJ
UDI-Device Identifier00607915119881
UDI-Public(01)00607915119881(17)171021(30)01(10)1233347
Combination Product (Y/N)N
PMA/510(K) Number
18
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2017
Device Model Number18
Device Catalogue Number18
Device Lot Number1233347
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2015
Initial Report FDA Received Date03/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ETHICON STAPLER POWERED ECHLON, OLYMPUS VIDEO-SCOP